The Hamiltonian Formalism for waves in nonlinear media having dispersion

Research output: Contribution to journalArticle

21 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)326-343
Number of pages18
JournalRadiophysics and Quantum Electronics
Volume17
Issue number4
DOIs
StatePublished - Apr 1974
Externally publishedYes

Fingerprint

Hamiltonians

ASJC Scopus subject areas

  • Nuclear and High Energy Physics
  • Engineering(all)

Cite this

The Hamiltonian Formalism for waves in nonlinear media having dispersion. / Zakharov, Vladimir E.

In: Radiophysics and Quantum Electronics, Vol. 17, No. 4, 04.1974, p. 326-343.

Research output: Contribution to journalArticle

@article{6fcfa7fa70ba406f8f21f6fb0b2d1f6e,
title = "The Hamiltonian Formalism for waves in nonlinear media having dispersion",
author = "Zakharov, {Vladimir E}",
year = "1974",
month = "4",
doi = "10.1007/BF01036794",
language = "English (US)",
volume = "17",
pages = "326--343",
journal = "Radiophysics and Quantum Electronics",
issn = "0033-8443",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - The Hamiltonian Formalism for waves in nonlinear media having dispersion

AU - Zakharov, Vladimir E

PY - 1974/4

Y1 - 1974/4

UR - http://www.scopus.com/inward/record.url?scp=3643095460&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3643095460&partnerID=8YFLogxK

U2 - 10.1007/BF01036794

DO - 10.1007/BF01036794

M3 - Article

AN - SCOPUS:3643095460

VL - 17

SP - 326

EP - 343

JO - Radiophysics and Quantum Electronics

JF - Radiophysics and Quantum Electronics

SN - 0033-8443

IS - 4

ER -